A GLOBAL SYNCHRONIZATION THEOREM FOR A CLASS OF CHAOTIC SYSTEMS

Authors
Citation
Xf. Wang et Zq. Wang, A GLOBAL SYNCHRONIZATION THEOREM FOR A CLASS OF CHAOTIC SYSTEMS, International journal of bifurcation and chaos in applied sciences and engineering, 8(6), 1998, pp. 1363-1369
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics,Mathematics,"Multidisciplinary Sciences
ISSN journal
0218-1274
Volume
8
Issue
6
Year of publication
1998
Pages
1363 - 1369
Database
ISI
SICI code
0218-1274(1998)8:6<1363:AGSTFA>2.0.ZU;2-M
Abstract
This Letter proposes a new synchronization theorem for a subclass of c haotic Lur'e systems. We take a specific state variable of the drive s ystem as the driving signal. We prove that globally synchronization ca n be attained via the simple linear error feedback. The approach is il lustrated using Chua's chaotic oscillator and a hyperchaotic oscillato r.